# SDR UALA2010112304316

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 48,970 hours, 5,788 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R EMERGENCY LIGHT FLASHING.  REPLACED BATTERY AT DOOR 1R.
